i have tried just about everything. which means i have tried monistat, my doctor put my on a pill cause i was taking a z-pack to help, i have taken Tioconazol which is stronger than monistat. so i dont know im going to call my doctor about it. cause it seems like everytime me and my bf has had sex which was only twice and a 3 week period. and everytime it has felt like someone was holding a lit lighter right there in the vagina when i went to go pee. any idea on what it could be???
Have you been on antibiotics recently? If so antibiotics can deplete your body of the good bacteria as it gets rid of the bad. You need to eat yogurt with live and active cultures in it. Which most of the yogurts have that. I also think there may be some pills you can buy at Walmart or cvs that have the cultures in it. Your doctor may need to prescribe some strong cream that you may need to use for a few months to get rid of the yeast infection. We can get them for several different reasons like antiobiotics, horomonal change in our cycle etc. I would call your doctor and let them know you still have it. You may need to see a OB/GYN if you are not already seeing one. I hope this helps. Good luck
Has your partner been treated? You may be passing the infection back and forth during sex. Men can carry Candida with no symptoms. Get your partner treated at the same time as you. Have them try Diflucan. If that doesnt work or you have tried it already send me a Private Message and I will tell you how to treat it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2009 • 1 answer
Monistat-1 - So this is my first yeast infection and I used monistat 1. I'm not sure how I'm suppose
Posted 8 Sep 2014 • 1 answer
Posted 28 Mar 2016 • 1 answer
Posted 1 Jun 2016 • 2 answers
Posted 15 Jun 2016 • 1 answer